MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 15X17 H7 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL IMPLANT MOBIC M ST 15X17 H7 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3577
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2021-00091.
 
Event or Problem Description
It was reported that a revision surgery was performed to replace two mobi-c implants that were not originally placed properly and were oversized, and were causing the patient pain.They were replaced with alternative disc replacements with smaller footprints.This is report two of two for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in d4: h4, and h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device was evaluated.The articulating surfaces of the polyethylene inserts showed burnishing, pitting worn machining marks, and multidirectional scratches.The backside surfaces of the endplates showed remnants of bone.Overall, the results of the analysis are consistent with a minor wear of the polyethylene insert with no evidence of impingement damage on the endplates.Root cause: root cause was unable to be determined.Per a surgeon review, the x-rays do not provide evidence showing that the implants were improperly placed or oversized.This event could possibly be attributed to unknown patient or surgeon factors.Dhr review: per dhr review, the part was likely conforming when it left zimmer biomet control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
IMPLANT MOBIC M ST 15X17 H7 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key12436037
Report Number3004788213-2021-00092
Device Sequence Number3578982
Product Code MJO
UDI-Device Identifier03662663000178
UDI-Public(01)03662663000178(17)250301(10)5361560
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Catalogue NumberMB3577
Device Lot Number5361560
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight54 KG